MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83788
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this interlock-35 embolic coil was analyzed.Visual inspection revealed the main coil was kinked and stretched, and the fiber bundles had blood residue.Microscopic inspection of the mail coil showed the zap tip had a smooth surface.The interlocking arm was noted to be detached and was not returned.Dimensional inspection of the main coil showed measurements within specifications; however, there were missing distal fiber bundles, due to the coil stretching.
 
Event or Problem Description
Reportable based on device analysis completed on 02jun2021.An interlock-35 embolic coil was selected for use in a coiling procedure, to treat an aneurysm.During the procedure, the pusher wire arms could not be detached in the vessel.Continuous flushing and manipulation was performed to detach the wire, but it did not work.The coil was removed via the catheter and the procedure was completed with another interlock-35 embolic coil.No patient complications were reported.However, device analysis revealed the interlocking arm was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11996943
Report Number2134265-2021-07547
Device Sequence Number1008979
Product Code KRD
UDI-Device Identifier08714729796114
UDI-Public08714729796114
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number83788
Device Catalogue Number83788
Device Lot Number0024360324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1